It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-01-2003, 06:23 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2001
Posts: 784
Andrew29 HB User
Weird Accutane Side Effect??

During one of my courses of Accutane, I experienced a weird side-effect that I'm not sure if it's Accutane related. It's just a weird feeling in both my ears. However, I have full control of WHEN i have the sensation. I know that's hard to understand. There is no pain, no fluid discharge or problems with hearing. At my annual doctor's visit, I didn't tell him about it, but he did look inside my ears (with that little device) and he said everything was fine. Anyone have any thoughts?

Last edited by Andrew29; 12-01-2003 at 06:27 PM.

 
Old 12-01-2003, 10:33 PM   #2
Veteran
 
Join Date: Aug 2003
Location: New York
Posts: 320
NYKID HB User
Re: Weird Accutane Side Effect??

Quote:
Originally Posted by Andrew29
During one of my courses of Accutane, I experienced a weird side-effect that I'm not sure if it's Accutane related. It's just a weird feeling in both my ears. However, I have full control of WHEN i have the sensation. I know that's hard to understand. There is no pain, no fluid discharge or problems with hearing. At my annual doctor's visit, I didn't tell him about it, but he did look inside my ears (with that little device) and he said everything was fine. Anyone have any thoughts?

I am also on accutane and i am having some weird stuff going on with my ears i cant explain it. Its like crackling noise not an ear pop i dont kno i cant tell.

Explain it a lil more.

I also haev been getting some headaches and pains in my eyes could that be dry eyes???

Have you experieced that?

 
Sponsors Lightbulb
   
Old 12-03-2003, 02:18 AM   #3
Veteran
 
Join Date: Jul 2003
Posts: 359
AccutaneAvenger HB User
Re: Weird Accutane Side Effect??

Are you guys referring to the 'clicks' that you get in your brain? This especially occurs when you move your head.

This still occurs to me occasionally, although nothing near as severely as when I was on tane.

AA

 
Old 12-03-2003, 08:57 AM   #4
Senior Veteran
(male)
 
Join Date: Sep 2001
Posts: 784
Andrew29 HB User
Re: Weird Accutane Side Effect??

AccutaneAvenger, I am not sure what these '"clicks" are.

NYKID, I think we're experiencing the same thing. I wish I could explain it a little better, but I honestly don't know what is happening. It definetly seems like a crackling noise. Can you control when it happens?

Also, if you are getting headaches and eye pain, you should get that checked out because those are the more serious side-effects that could lead to bigger problems. Dry eyes don't hurt, it's just uncomfortable.

 
Old 12-03-2003, 09:37 AM   #5
Senior Member
 
Join Date: Nov 2003
Posts: 166
honeybearkitty HB User
Re: Weird Accutane Side Effect??

Quote:
Originally Posted by AccutaneAvenger
Are you guys referring to the 'clicks' that you get in your brain? This especially occurs when you move your head.

This still occurs to me occasionally, although nothing near as severely as when I was on tane.

AA
That sounds terrible!!! Yet another reason to seriously consider NOT taking accutane! And it still happens after you're through taking it. Not for me...

 
Old 12-03-2003, 02:26 PM   #6
Member
(male)
 
Join Date: Aug 2002
Posts: 75
Queen Toof HB User
Re: Weird Accutane Side Effect??

Quote:
Originally Posted by honeybearkitty
That sounds terrible!!! Yet another reason to seriously consider NOT taking accutane! And it still happens after you're through taking it. Not for me...

I don't have crackling in my ears but my eyes keep twitching...?

 
Old 07-16-2004, 11:28 AM   #7
Junior Member
 
Join Date: Jul 2004
Posts: 38
justiceseeker HB User
Exclamation Re: Weird Accutane Side Effect??

well that's dry eyes syndrom what you have.
When eyes hurt all the time, it means that they are dry.
your eyes are dry due to accutane use.
Too late. There is no cure for dry eyes AND THERE WILL NEVER BE.

 
Old 09-22-2004, 09:56 PM   #8
Senior Member
 
Join Date: Sep 2004
Posts: 124
IHATEACNE1111 HB User
Re: Weird Accutane Side Effect??

Hey id go to a professional ear guy i have the same thing but am not on accutane, does it sound wierd in your ears when you talk?

 
Old 09-23-2004, 02:06 PM   #9
Senior Member
(male)
 
Join Date: Sep 2004
Location: Iowa
Posts: 236
Zshock HB User
Re: Weird Accutane Side Effect??

I started accutane a little over 2 weeks ago. I noticed my ear crackling inside too, today while I was exercising. It didn't hurt and I don't think the noise could really mean anything...I mean my ears are always popping and making all sorts of noises, a little crackling noise isn't going to hurt me.

 
Old 09-24-2004, 05:34 PM   #10
Senior Veteran
(male)
 
Join Date: May 2004
Posts: 1,183
johnsmith007 HB User
Re: Weird Accutane Side Effect??

I never experienced that but I wouldn’t worry about it. I would definitely mention it the next time you see your dermatologist, but I wouldn’t stress over it. It could just be because your ears are dry.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Low Dose Accutane LowTane Acne 250 02-09-2010 08:44 PM
Questions for all those on Accutane oilyollie Acne 7 10-17-2005 11:19 AM
Accutane users, come here! MoonlightFlame Acne 31 12-13-2004 10:08 AM
weird accutane side effect kayme Acne 7 11-28-2004 11:05 PM
Burning sensation when urinating (and other weird side-effects from Accutane) MachOneMustang Men's Health 1 10-26-2004 06:35 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:47 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!